# SDR DALA2016061604794

- Difficulty date: June 14, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 80,588 hours, 36,668 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SRM D/R 53-00-03, FIG 201, REP 1-CAT A REPAIR, CORROSION AT AFT CARGO STR STA 1440-1460, STR 26R.  REF CLOSED LP 1112621 THAT HAD INCORRECT DAMAGE LOCATION INSPECTED EXTERNAL FUSELAGE SKIN 1 BAY ABOVE AND 1 BAY BELOW STA 1440-1460, STR 26R.  NO DISCREPANCIES NOTED IAW SRM 53-00-03, REPAIR 1, PG 211, TABLE IV.
